# SDR SWIA201904195770

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 27,146 hours, 26,355 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Multiple
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HIT SEVERE TURBULENCE. RECEIVED R/L ENG OIL WARNING MESSAGES AND AP PITCH TRIM, STAB TRIM, MACH TRIM CAUTION MESSAGES. (FLT#5975)  PER AMM FOR SEVERE TURBULENCE EVENT PERFORMED FDR DOWNLOAD REFERENCE. DATA ANALYSIS SHOWED AN AIRCRAFT INSPECTION REQUIRED. COMPLIED WITH INSPECTION. OPS CHECKS OF AP PTCH TRIM, MACH TRIM, AND STAB TRIM. R/L ENG OIL WARNINGS ARE DUE TO THE RESULT OF LUBE SYSTEM STACK UP CONDITION ENCOUNTERED DURING SEVERE TURBULENCE EVENT.
